# SDR UALA2011102105686

- Difficulty date: October 21, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,646 hours, 5,396 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD SMOKE EMITTING FROM EXAUST PIPE AFTER SHUTDOWN.  CREW HAD NO EICAS MESSAGES OR INDICATIONS THE ENGINE WAS NOT SHUT DOWN.  RAMP STATED IT SOUNDED LIKE THE ENGINE TRIED TO LIGHT OFF WHILE IT WAS SMOKING.  RT SPAR FUEL VALVE MESSAGE APPEARED AFTER ACFT WAS AT GATE.  OPENED NACELLE, NO EVIDENCE OF LEAKS.   INSTALLED NEW RT ENGINE FUEL CUTOUT SWITCH, AND CONNECTOR. SECURED CLAMP AND HARNESS. CHECKED WIRE TO RT CUTOUT SWITCH PER WD 76-21-12. CHECKED OK.  REPLACED ERU PER MM. OPS CHECKED GOOD.
